Topology of Algebraic Varieties and Singularities

Author:   Jose Ignacio Cogolludo-Agustin ,  Eriko Hironaka
Publisher:   American Mathematical Society
Volume:   No. 538
ISBN:  

9780821848906


Pages:   484
Publication Date:   30 April 2011
Format:   Paperback
Availability:   Temporarily unavailable   Availability explained
The supplier advises that this item is temporarily unavailable. It will be ordered for you and placed on backorder. Once it does come back in stock, we will ship it out to you.

Our Price $220.00 Quantity:  
Add to Cart

Share |

Topology of Algebraic Varieties and Singularities


Add your own review!

Overview

Full Product Details

Author:   Jose Ignacio Cogolludo-Agustin ,  Eriko Hironaka
Publisher:   American Mathematical Society
Imprint:   American Mathematical Society
Volume:   No. 538
Dimensions:   Width: 17.80cm , Height: 1.60cm , Length: 25.40cm
Weight:   0.868kg
ISBN:  

9780821848906


ISBN 10:   0821848909
Pages:   484
Publication Date:   30 April 2011
Audience:   College/higher education ,  Professional and scholarly ,  Tertiary & Higher Education ,  Professional & Vocational
Format:   Paperback
Publisher's Status:   Active
Availability:   Temporarily unavailable   Availability explained
The supplier advises that this item is temporarily unavailable. It will be ordered for you and placed on backorder. Once it does come back in stock, we will ship it out to you.

Table of Contents

Reviews

Author Information

Jose Ignacio Cogolludo-Agustin, Universidad de Zaragoza, Spain||Eriko Hironaka, Florida State University, Tallahassee, F

Tab Content 6

Author Website:  

Customer Reviews

Recent Reviews

No review item found!

Add your own review!

Countries Available

All regions
Latest Reading Guide

MRG2025CC

 

Shopping Cart
Your cart is empty
Shopping cart
Mailing List